# SDR DALA2017021601322

- Difficulty date: February 14, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 75,046 hours, 56,546 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Loose
- Location: Cooling Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, THE RIGHT AC BUSS B PHASE SENSING CIRCUIT BREAKER TRIPPED WITH AN ASSOCIATED SMOKE ODOR.  THE PANEL WAS HOT TO THE TOUCH AND RETURNED THE AIRCRAFT TO THE GATE.  MAINTENANCE FOUND AND SECURED LOOSE WIRES FOR THE RIGHT HEAT EXCHANGER COOLING FAN CIRCUIT BREAKER.  REPLACED THE RIGHT HEAT EXCHANGER CIRCUIT BREAKER AND BUS BAR. THE AC BUSS CONTROL PANEL WAS ALSO REPLACED.  ALL CHECKED NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
